Please use this identifier to cite or link to this item: http://hdl.handle.net/10316/43825
Title: Homogeneous Symmetric Antiassociative Quasialgebras
Authors: Albuquerque, Helena 
Barreiro, Elisabete 
Benayadi, Saïd 
Issue Date: 2014
Publisher: Taylor & Francis
Project: PEst-C/MAT/UI0324/2011 
Serial title, monograph or event: Communications in Algebra
Volume: 42
Issue: 7
Abstract: Our main purpose is to provide for homogeneous (even or odd) symmetric antiassociative quasialgebras a structure theory analogous to that for homogeneous symmetric associative superalgebras given in [5] and to present an inductive description of these classes of algebras.
URI: http://hdl.handle.net/10316/43825
DOI: 10.1080/00927872.2013.775291
10.1080/00927872.2013.775291
Rights: embargoedAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
homogeneous.symmetric.antiassociaive.quasialgebras.pdf341.4 kBAdobe PDFView/Open
Show full item record

SCOPUSTM   
Citations

1
checked on Nov 9, 2022

WEB OF SCIENCETM
Citations 10

1
checked on Aug 2, 2022

Page view(s) 50

363
checked on Dec 5, 2022

Download(s)

246
checked on Dec 5, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.